Metronidazole Has Spiked Tinnitus Like Crazy — Will It Go Away?

Discussion in 'Support' started by Rust, Aug 17, 2016.

tinnitus forum
    1. Rust
      Gloomy

      Rust Member

      Tinnitus Since:
      2008
      Hi all,

      I have just completed day 2 of a 5 day metronidazole antibiotic dose (400mg x3 per day) for a stomach bug, and it has progressively made my tinnitus much much worse in both ears.

      I cannot handle it like this, and I am stopping the antibiotics now.

      Does anyone have any knowledge/experience if it can subside on its own? Or is it more likely permanent? I certainly hope not as this is scary.

      Thank you in advance.
       
    2. Rust
      Gloomy

      Rust Member

      Tinnitus Since:
      2008
      Anyone have any experience with metronidazole?
       
    3. gotyoubynuts

      gotyoubynuts Member

      Tinnitus Since:
      10/1990
      Cause of Tinnitus:
      Concert
      I took it for 10 days, no problems.

      I think it's safe!
       
    4. Rust
      Gloomy

      Rust Member

      Tinnitus Since:
      2008
      Really? 2 days and my ears have gone through the roof!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.